MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. REJUVAKNEE; COLLAGEN MENISCUS IMPLANT

COLLAGEN MATRIX, INC. REJUVAKNEE; COLLAGEN MENISCUS IMPLANT
Model Number REJ075
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Inflammation (1932); Fibrosis (3167)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was received on a collagen meniscus membrane.At 4 month mri finding, the complaint indicated "graft material is not well appreciated at the meniscus and is thought to be presently displaced to the anterior compartment.Not definitive.Medial meniscus is peripherally subluxed with some reactive medical meniscal capsular inflammation." surgery date was (b)(6) 2025.47-year-old male with prior right medial meniscectomy in (b)(6) 2025, who had continued symptoms after.Subsequent mri showed residual tear and medial meniscus deficiency.He underwent implantation of (b)(6) on (b)(6) 2025.He was doing well and progressing well with weightbearing and therapy.There were no signs of infection present.Mild to moderate effusion was present, which is to be expected post implant.Then on (b)(6) 2025, he reports walking through this home and feeling two loud pops in the knee and experiencing some discomfort that resolved in that moment.However, two days later he states he was unable to fully extend the knee.He went to therapy and was advised to come in for evaluation.He was seen for follow up on (b)(6) 2025.An mri was obtained.Mri was read as "suspected graft material is thought to be displaced into the anterior compartment just anterior to the intercondylar notch".Patient had a subsequent knee arthroscopy on (b)(6) 2025.Arthroscopy revealed that the graft was found to have been basically disintegrated and dissolved with multiple smaller pieces floating around the joint.Fixation was where it was well positioned and still intact in the posterior rim.One large tissue fragment was removed and sent to pathology.It did not have any recognizable appearance of graft material.There was mild to moderate synovitis present throughout the joint.Pathology report came back as: "reactive synovial-lined fibrinofibrous tissue with acute inflammation".Due to concern for possible reaction to type 1 collagen, another graft was not implanted.

Brand Name
REJUVAKNEE
Common Device Name
COLLAGEN MENISCUS IMPLANT
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key24066012
Report Number2249852-2026-00003
Device Sequence Number9350933
Product Code OLC
UDI-Device Identifier00813954026022
UDI-Public(01)00813954026022(17)261031(10)MEN085241001
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K242302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREJ075
Device Catalogue NumberREJ075
Device Lot NumberMEN085241001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale